# SDR DXTA2013022505297

- Difficulty date: February 24, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 4,140 hours, 2,964 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL300 RECEIVED RED TRIM INDICATOR ON THE PFD ALONG WITH THE YELLOW E TRIM DOWN.  DISCONNECTED AUTOPILOT AND ACFT INSTANTLY PITCHED UPWARD.  MANUAL TRIM WHEEL WOULD NOT MOVE ANY MORE FORWARD FOR NOSE DOWN TRIM.  DID NOT TRY TO MOVE THE WHEEL BACKWARDS FOR NOSE UP.  ABLE TO USE NOSE UP TRIM AND RECONNECTED THE AUTOPILOT AROUND 5000 FT.  BACK ON THE RAMP AFTER ENGINE SHUTDOWN, NOTICED THAT THE TRIM HAD MOVED BY ITSELF TO THE FULL NOSE DOWN POSITION AT SOME POINT AFTER LANDING.  PERFORMED AN AUTO PILOT CHECK AND NOTICED WITH THE AUTOPILOT ON AND THE TRIM WHEEL MOVED ON THE FLIGHT GUIDANCE CONTROLLER, TRIM WOULD AUTOMATICALL RUN TO ITS LIMITS.  IT WILL MOVE IT NO MATTER WHAT DIRECTION YOU TRY.  LUBRICATED LT AND RT ELEVATOR TRIM JACKS IAW MM 27-30-51. PERFORMED SEVERAL TEST OF THE AUTO PILOT SYSTE, ALL CHECKS TEST GOOD. ALL WORK IAW MM 22-10-00 AND AVIONICS MANUAL
